MathSciNet Relay Station
MathSciNet bibliographic data
MR3028764 57-02 (57N37 57N50)
Calcut, Jack S.; King, Henry C.; Siebenmann, Laurent C. Connected sum at infinity and Cantrell-Stallings hyperplane unknotting. Rocky Mountain J. Math. 42 (2012), no. 6, 1803–1862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement